# SDR CALA0000121

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14839
- Make and model: Doug DC-9-82
- Aircraft serial: 49635
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1485
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT SIDE TAIL COMPARTMENT SKIN CRACKED JUST FORWARD OF RUDDER TRIM ACTUATOR AT STA 1485.  THE CRACKED AREA OF SKIN WAS REMOVED AND A DOUBLER WAS INSTALLED IAW SRM 53-14-4 AND 51-30-1.
